question-icon

Hi, my grand daughter is running a fever of 101.

default
Posted on Fri, 22 Mar 2019
Question: Hi, my grand daughter is running a fever of 101. My son gave her a dose of children’s ibuprofen at 6:00 pm and he thought she could have it every four hours, so he gave her another dose at 10:00 pm. Then he read and saw it says every 6-8 hours. We are worried, and want to know if this will harm her.
doctor
Answered by Dr. Pradeep Kumar Jain (1 hour later)
Brief Answer:
No need to worry, watch for symptoms

Detailed Answer:
Hi

Thanks for asking on Ask A Doctor platform

I have gone through the query and do understand your concern.
You need not to worry as toxic dose is very high and usually no side effect is seen even if double dose given at a time.
Just monitor the temperature (observe for low temperature), vomiting etc.
If you notice any abnormal symptoms please consult your pediatrician.

I hope this helps.
Please let me know if you have any more questions.
Regards
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Pradeep Kumar Jain

Pediatrician, Cardiology

Practicing since :2006

Answered : 2061 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

162 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Hi, my grand daughter is running a fever of 101.

Brief Answer: No need to worry, watch for symptoms Detailed Answer: Hi Thanks for asking on Ask A Doctor platform I have gone through the query and do understand your concern. You need not to worry as toxic dose is very high and usually no side effect is seen even if double dose given at a time. Just monitor the temperature (observe for low temperature), vomiting etc. If you notice any abnormal symptoms please consult your pediatrician. I hope this helps. Please let me know if you have any more questions. Regards